# SDR CA980602032

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pcu
- Part number: 69355413
- Condition: Cracked
- Location: Le Flap
- Part time: 21,994 hours
- Component: 654456113
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, B-SYSTEM FAILED WITH LOSS OF FLUID AND PRESSURE.  FLIGHT WAS TURNED BACK.  DURING APPROACH WITH FLAPS 15 AND GEAR SELECTED DOWN, THE AIRCRAFT CONTINUED TO ROLL.  CREW USED A COMBINATION OF AILERON, RUDDER AND DIFFERENTIAL THRUST TO CONTINUE TO LAND WITHOUT FURTHER INCIDENT.  ON THE GROUND, THE NR 7 FLIGHT SPOILER WAS FOUND IN THE FLIGHT POSITIION.  INVESTIGATION REVEALED CRACKED CAP ON SPOILER PCU.  REPLACED.   PART TC:  14,370.
